[Prev]  [Up]  [Next]

Meinolf Geck, Sungsoon Kim and Götz Pfeiffer,

Minimal length elements in twisted conjugacy classes of finite Coxeter groups.

J. Algebra 229 (2000), 570-600.


Let W be a finite Coxeter group and F be an automorphism of W which leaves the set of generators of W invariant. We establish certain properties of elements of minimal length in the F-conjugacy classes of W which allow us to define character tables for the corresponding twisted Iwahori-Hecke algebras. These results are extensions of results obtained by Geck and Pfeiffer in the case where F is trivial.

Available as DVI file (131 kB) and as compressed PostScript (130 kB) file.

[Prev]  [Up]  [Next]